RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 1, Pages 26–29 (Mi dm1169)  

This article is cited in 2 scientific papers (total in 2 papers)

On the distribution of absolute values of the trigonometric sum

R. N. Boyarinov


DOI: https://doi.org/10.4213/dm1169

Full text: PDF file (73 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:1, 37–40

Bibliographic databases:

UDC: 519.2
Received: 13.04.2011

Citation: R. N. Boyarinov, “On the distribution of absolute values of the trigonometric sum”, Diskr. Mat., 24:1 (2012), 26–29; Discrete Math. Appl., 22:1 (2012), 37–40

Citation in format AMSBIB
\Bibitem{Boy12}
\by R.~N.~Boyarinov
\paper On the distribution of absolute values of the trigonometric sum
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/dm1169}
\crossref{https://doi.org/10.4213/dm1169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963727}
\elib{http://elibrary.ru/item.asp?id=20730411}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 1
\pages 37--40
\crossref{https://doi.org/10.1515/dma-2012-003}
\elib{http://elibrary.ru/item.asp?id=18418320}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861503416}


Linking options:
  • http://mi.mathnet.ru/eng/dm1169
  • https://doi.org/10.4213/dm1169
  • http://mi.mathnet.ru/eng/dm/v24/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Timergaliev, R. N. Boyarinov, “O raspredelenii absolyutnykh znachenii trigonometricheskoi summy na korotkikh intervalakh”, Chebyshevskii sb., 14:2 (2013), 154–163  mathnet
    2. V. N. Chubarikov, N. M. Dobrovolskii, “Ob odnom diofantovom uravnenii s lakunarnymi slagaemymi”, Chebyshevskii sb., 15:4 (2014), 124–138  mathnet
  • Дискретная математика
    Number of views:
    This page:372
    Full text:107
    References:33
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019